کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5621293 1406136 2017 4 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Communication brèveNécroses cutanées aux anti-vitamines K : un déséquilibre entre facteurs pro- et anticoagulantsSkin necrosis with vitamin K antagonists: An imbalance between coagulant and anticoagulant factors
کلمات کلیدی
Nécrose cutanée; Résistance à la protéine C activée; Anti-vitamines K; Thrombose veineuse; Mycoplasma pneumoniae; Skin necrosis; Activated protein C resistance; Vitamin K antagonist; Deep venous thrombosis; Mycoplasma pneumoniae;
موضوعات مرتبط
علوم پزشکی و سلامت پزشکی و دندانپزشکی کاردیولوژی و پزشکی قلب و عروق
پیش نمایش صفحه اول مقاله
Communication brèveNécroses cutanées aux anti-vitamines K : un déséquilibre entre facteurs pro- et anticoagulantsSkin necrosis with vitamin K antagonists: An imbalance between coagulant and anticoagulant factors
چکیده انگلیسی

RésuméIntroductionLes nécroses cutanées aux anti-vitamines K sont rares. Elles touchent plus volontiers les femmes d’âge moyen, obèses, souvent dans les 10 jours après l’introduction du traitement. Elles surviennent le plus souvent dans un contexte de thrombophilie.ObservationUne patiente de 18 ans, obèse, était traitée par héparine et fluindione pour une thrombose veineuse profonde. Au 5e jour, elle présentait une fièvre et des nécroses cutanées rapidement extensives. On mettait en évidence une résistance à la protéine C activée et un syndrome inflammatoire majeur lié à une infection à Mycoplasma pneumoniae. L’évolution était favorable après arrêt de la fluindione, introduction d’héparine et de vitamine K, au prix d’une amputation d’orteil.ConclusionLes nécroses cutanées sont dues à un état transitoire d’hypercoagulabilité à l’initiation de l’anti-vitamine K par un déséquilibre entre les facteurs pro- et anticoagulants. Dans notre observation, elles ont été favorisées par une résistance à la protéine C activée et un syndrome inflammatoire.

IntroductionSkin necrosis with vitamin k antagonists are rare. They affect more frequently middle-aged and obese women, often within 10 days after initiating of treatment. They occur most often in a context of thrombophilia.Case reportAn 18-year-old obese woman was treated with heparin and fluindione for a lower limb deep venous thrombosis. On day 5, the patient presented fever and skin necrosis, which extended rapidly. We identified an activated protein C resistance and a major inflammatory syndrome related to Mycoplasma pneumoniae infection. The outcome was favorable after discontinuation of the fluindione, introduction of heparin and vitamin K, despite amputation of a toe.ConclusionSkin necrosis is due to a transient hypercoagulable state during the initiation of vitamin K antagonist treatment due to an imbalance between pro- and anticoagulant factors. In our case, it was caused by an activated protein C resistance and an inflammatory syndrome.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: La Revue de Médecine Interne - Volume 38, Issue 2, February 2017, Pages 143-146
نویسندگان
, , , ,